GRAMMY, BEWARE OF THIS SITE, THESE ARE NOT MEDICAL PEOPLE AND HAVE NO RIGHT TO GIVE YOU OR ANYONE ELSE MEDICAL ADVICE. THEY ARE AN ONLINE PHARMACY WHOSE WHOLE PURPOSE IS TO LEAD YOU AND OTHERS LIKE YOU TO THEIR PHARMACY SITE TO GET YOU TO BUY FROM THEM. THEY HAVE NO INTEREST IN YOUR WELL BEING NOR DO THEY HAVE THE KNOWLEDGE OR YEARS OF TRAINING IT REQUIRES TO BE IN THE POSITION THEY PRETEND TO BE IN. BEWARE!!!!!
We are reporting you and your drug site to the FDA, both local and national offices. You are pretending to be in the medical field and giving illegal medical advice just to make a buck by leading people to your online pharmacy site. You are not only a disgrace to the medical field, but to mankind itself for all the misleading and fraudulent information you give to unsuspecting people who are in need of real medical assistance.
Bystolic does have listed on its possible side effects abdominal pain and diarrhea, although the studies document only in about 2% of the population. I would make sure that if you are using antacids for your acid reflux that you are spacing out the dosing of these medications as certain medications, supplements and even some foods may affect your ability to absorb levothyroxine. Talk to your doctor if you eat large amounts of soy products or a high-fiber diet, or if you take any of the following:
Iron supplements including multivitamins that contain iron
Cholestyramine (Questran), a medication used to lower blood cholesterol levels
Aluminum hydroxide, which is found in some antacids
Sodium polystyrene sulfonate (Kayexalate), used to prevent high blood potassium levels
Sucralfate, an ulcer medication
I would suggest you speak to your prescriber at your follow up visit to discuss other options for lowering your blood pressure. When your prescriber gives you a medication he will need to look at your full health profile to determine what is best for you considering your multiple disease states. I would suggest asking your doctor to do some bloodwork to check on your thyroid levels. Then you can go from there. I cannot recommend a better medication for you as I cannot diagnose and do not have your chart in front of me.
I hope the information that I have supplied can help you out. Best of luck to you.
Jennifer R RPh www.drugstore.com